Alert archive / Indiana / Gale Warnings in 2016

Gale Warning 1, NWS Northern Indiana

January 8, 2016

NWS Northern Indiana issued this gale warning at Jan 8, 2016, 3:53 PM EST. It took effect at Jan 9, 2016, 11:00 PM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 8, 2016, 3:53 PM EST (20:53 UTC)
In effect from
Jan 9, 2016, 11:00 PM EST
Expired
Jan 10, 2016, 3:52 PM EST
In force
17 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

964 
WHUS73 KIWX 082053
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 PM EST FRI JAN 8 2016

LMZ043-046-090500-
/O.UPG.KIWX.GL.A.0001.160110T0600Z-160111T0000Z/
/O.NEW.KIWX.GL.W.0001.160110T0400Z-160111T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
353 PM EST FRI JAN 8 2016

...GALE WARNING IN EFFECT FROM 11 PM SATURDAY TO 7 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 11 PM SATURDAY TO 7 PM EST
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: NORTH TO 30 KNOTS SATURDAY NIGHT BACKING NORTHWEST
  SUNDAY. GALE FORCE WIND GUSTS TO 40 KNOTS EXPECTED.

* WAVES: 8 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
8 follow-up statements
863 
WHUS73 KIWX 090304
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1004 PM EST FRI JAN 8 2016

LMZ043-046-091000-
/O.CON.KIWX.GL.W.0001.160110T0400Z-160111T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1004 PM EST FRI JAN 8 2016

...GALE WARNING REMAINS IN EFFECT FROM 11 PM SATURDAY TO 7 PM EST
SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 11 PM SATURDAY TO 7 PM EST
SUNDAY. 

* WINDS: NORTH TO 30 KNOTS SATURDAY NIGHT BACKING NORTHWEST 
  SUNDAY. GALE FORCE WIND GUSTS TO 40 KNOTS EXPECTED. 

* WAVES: 8 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
498 
WHUS73 KIWX 091005
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
505 AM EST SAT JAN 9 2016

LMZ043-046-091815-
/O.CON.KIWX.GL.W.0001.160110T0400Z-160111T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
505 AM EST SAT JAN 9 2016

...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 PM
EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 PM
EST SUNDAY. 

* WINDS: NORTH TO 30 KNOTS SATURDAY NIGHT BACKING NORTHWEST 
  SUNDAY. GALE FORCE WIND GUSTS TO 40 KNOTS EXPECTED. 

* WAVES: 8 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
199 
WHUS73 KIWX 091519
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1019 AM EST SAT JAN 9 2016

LMZ043-046-092330-
/O.CON.KIWX.GL.W.0001.160110T0400Z-160111T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1019 AM EST SAT JAN 9 2016

...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 PM
EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 PM
EST SUNDAY. 

* WINDS: NORTH GALES TO 35 KNOTS WITH GUSTS TO 45 KNOTS TONIGHT
  BACKING NORTHWEST TO 30 KNOTS WITH GUSTS TO 40 KNOTS SUNDAY.
 
* WAVES: 8 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
651 
WHUS73 KIWX 092049
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 PM EST SAT JAN 9 2016

LMZ043-046-100500-
/O.CON.KIWX.GL.W.0001.160110T0400Z-160111T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
349 PM EST SAT JAN 9 2016

...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 PM
EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 7 PM
EST SUNDAY. 

* WINDS: NORTH GALES TO 35 KNOTS WITH GUSTS TO 45 KNOTS TONIGHT 
  BACKING NORTHWEST TO 30 KNOTS WITH GUSTS TO 40 KNOTS SUNDAY. 

* WAVES: 8 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
703 
WHUS73 KIWX 100245
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
945 PM EST SAT JAN 9 2016

LMZ043-046-101000-
/O.CON.KIWX.GL.W.0001.160110T0400Z-160111T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
945 PM EST SAT JAN 9 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY. 

* WINDS: NORTH TO NORTHWEST GALES TO 35 KNOTS WITH GUSTS TO 45
  KNOTS.

* WAVES: 8 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
823 
WHUS73 KIWX 100939
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
439 AM EST SUN JAN 10 2016

LMZ043-046-101745-
/O.CON.KIWX.GL.W.0001.000000T0000Z-160111T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
439 AM EST SUN JAN 10 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS: WEST TO NORTHWEST GALES TO 35 KNOTS WITH GUSTS TO 45
  KNOT GALES.

* WAVES: 8 TO 14 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
639 
WHUS73 KIWX 101550
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1050 AM EST SUN JAN 10 2016

LMZ043-046-110000-
/O.CON.KIWX.GL.W.0001.000000T0000Z-160111T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1050 AM EST SUN JAN 10 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS: NORTHWEST TO 30 KNOTS WITH GUSTS TO 40 KNOT GALES.

* WAVES: 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
930 
WHUS73 KIWX 102052
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
352 PM EST SUN JAN 10 2016

LMZ043-046-110500-
/O.CAN.KIWX.GL.W.0001.000000T0000Z-160111T0000Z/
/O.NEW.KIWX.SC.Y.0002.160110T2052Z-160111T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
352 PM EST SUN JAN 10 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST MONDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: WEST 15 TO 25 KNOTS BACKING SOUTHWEST 10 TO 15 KNOTS. 

* WAVES: 6 TO 9 FEET SUBSIDING TO 3 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Jan 8, 3:52 PM EST, 1 minute earlier.

Area forecast discussion, Jan 8, 3:52 PM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
352 PM EST FRI JAN 8 2016

.SYNOPSIS...
ISSUED AT 1201 PM EST FRI JAN 8 2016

AREAS OF LIGHT RAIN AND DRIZZLE CAN BE EXPECTED THIS AFTERNOON AND
EVENING AS A WARM FRONT LIFTS INTO THE REGION. MAINLY DRY
CONDITIONS ARE THEN EXPECTED LATER TONIGHT INTO EARLY SATURDAY
AFTERNOON WITH TEMPERATURES HOLDING IN THE UPPER 30S TO MID 40S.

RAIN DEVELOPING LATER SATURDAY AFTERNOON WILL CHANGE OVER TO SNOW
FROM WEST TO EAST SATURDAY NIGHT INTO EARLY SUNDAY MORNING...WITH
SEVERAL INCHES OF SNOW ACCUMULATION POSSIBLE ACROSS NORTHWEST
INDIANA AND SOUTHWEST LOWER MICHIGAN. IT WILL TURN MUCH COLDER
SUNDAY INTO NEXT WEEK...WITH LAKE EFFECT SNOW SHOWERS AND
ADDITIONAL ACCUMULATIONS POSSIBLE.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 351 PM EST FRI JAN 8 2016

ANOTHER BATCH OF RAIN (MORE SHOWERY IN NATURE WHEN COMPARED WITH
WHAT FELL EARLIER TODAY) WILL PIVOT THROUGH THIS EVENING INTO THE
EARLY OVERNIGHT AS A WELL DEFINED VORT MAX AND POCKET OF STEEPER
MID LEVEL LAPSE RATES LIFT NORTHEAST THROUGH THE LOWER LAKES.
TRAILING FRONTAL BOUNDARY THEN SETTLES IN TONIGHT INTO SATURDAY.
FORCING WANES WITH WEAK HEIGHT RISES IN BETWEEN UPPER LEVEL
WAVES...BUT STILL CANNOT RULE OUT A FEW LIGHT SHOWERS AND PATCHY
DRIZZLE IN THE VICINITY OF THIS FEATURE GIVEN AMPLE BOUNDARY LAYER
MOISTURE. AREAS OF FOG WILL ALSO REMAIN POSSIBLE THROUGH SATURDAY
MORNING ACROSS MAINLY NNW ZONES CLOSER TO SFC TROUGH.
MILD/OVERCAST OTHERWISE WITH RAIN LIKELY FILLING BACK IN ACROSS
WESTERN ZONES LATE SATURDAY AFTERNOON.

&&

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 351 PM EST FRI JAN 8 2016

SHRTWV ROUNDING BASE OF SWRN CONUS TROF TODAY WILL LIFT NE FROM THE
SRN PLAINS SATURDAY AND THROUGH THE OHIO VALLEY SATURDAY NIGHT WITH
ASSOCIATED SFC LOW MOVG FROM THE SRN PLAINS TO THE LWR GRTLKS
CAUSING RAIN CHANGING TO SNOW ACROSS OUR AREA. FCST TRACK FAVORS
EARLIER CHANGEOVER... HEAVIER SNOW IN 3-5" RANGE NW, TAPERING OFF TO
<1" SE. SNOW WILL BE HEAVY/WET INITIALLY PREVENTING
BLOWING/DRIFTING... BUT AS COLDER AIR ARRIVES AND WINDS PICK UP LATE
SAT NGT AND SUN AREAS OF BLOWING/DRIFTING SNOW EXPECTED ACROSS THE
NW PORTION OF CWA WHERE HEAVIEST ACCUMS OCCUR AND LES DVLPS. QUICK
TEMP DROP SAT NGT/SUNDAY WILL ALSO PROMOTE ICY ROAD CONDITIONS AS
MELTED SNOW REFREEZES. TOTAL SNOW ACCUMS BY SUNDAY EVE EXPECTED IN
THE 3-7" RANGE NW 1/3 OF CWA... HEAVIEST FAR NW IN COUNTIES NEAR
LAKE MICHIGAN. THIS IS MARGINAL FOR WARNING TYPE ACCUMS... BUT GIVEN
EXPECTATION OF STRONG WINDS AND FALLING TEMPS ISSUED A WINTER STORM
WATCH FOR THE NW FOR THIS TIME FRAME.

DEEP CLOSED LOW FORMING OVER SERN CANADA BY EARLY NEXT WEEK
EXPECTED TO MOVE VERY LITTLE DURING THE WEEK RESULTING IN BLO NORMAL
TEMPS ACROSS OUR AREA WHICH COMBINED WITH W-NW FLOW WILL RESULT
PERSISTENT LES NW... ENHANCED AROUND TUE AND THU BY SHRTWVS MOVG
THROUGH THE BASE OF THE TROF ACROSS THE GRTLKS. MEDIUM RANGE MODELS
HAVE HAD POOR RUN-RUN CONTINUITY ON HOW LONG THIS PATTERN WILL
PERSIST WITH 00Z RUNS SUGGESTING IT WOULD BREAK DOWN BY NEXT WEEKEND
AND LATEST RUNS KEEPING THE COLD AIR IN LONGER. COMPROMISED WITH A
SLOW CLIMB IN TEMPS FRI-SAT... BUT CONFIDENCE ON WARM-UP LATE IN THE
PERIOD IS LOW.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1201 PM EST FRI JAN 8 2016

LIFR TO IFR CONDITIONS ARE EXPECTED TO PERSIST AT THE TERMINALS
THIS AFTERNOON INTO TONIGHT AS LOW LEVELS CONTINUE TO MOISTEN
ALONG A NORTHWARD ADVANCING WARM FRONT. RAIN SHIELD IN ADVANCE OF
THIS FEATURE SHOULD LIFT NORTH OF THE TERMINALS SHORTLY AFTER
ISSUANCE...ALTHOUGH STILL EXPECT PATCHY DRIZZLE THROUGH THE
REMAINDER OF THE AFTERNOON. ANOTHER AREA OF RAIN SHOWERS WILL THEN
PIVOT THROUGH THIS EVENING INTO THE EARLY OVERNIGHT AS THE PRIMARY
LOW CENTER LIFTS INTO THE LOWER GREAT LAKES. MAINLY DRY OTHERWISE
WITH SOME IMPROVEMENT TO MVFR POSSIBLE AT KFWA LATER TONIGHT/TOMORROW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER STORM WATCH FROM SATURDAY EVENING THROUGH SUNDAY EVENING
     FOR INZ003>006-012>014.

MI...WINTER STORM WATCH FROM SATURDAY EVENING THROUGH SUNDAY EVENING
     FOR MIZ077>080.

OH...NONE.
LM...GALE WARNING FROM 11 PM SATURDAY TO 7 PM EST SUNDAY FOR LMZ043-
     046.

&&

SYNOPSIS...STEINWEDEL
SHORT TERM...STEINWEDEL
LONG TERM...JT
AVIATION...STEINWEDEL

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jan 8, 5:07 AM EST, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
507 AM EST FRI JAN 8 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-091015-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
507 AM EST FRI JAN 8 2016 /407 AM CST FRI JAN 8 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A PERIOD OF ACCUMULATING SNOWFALL IS EXPECTED MAINLY WEST OF
INTERSTATE 69 SATURDAY NIGHT AS ARCTIC AIR ARRIVES. SNOWFALL
AMOUNTS AS WELL AS THE LOCATION OF THE HEAVIEST AMOUNTS REMAINS
UNCERTAIN. ADDITIONAL SNOW ACCUMULATIONS ARE EXPECTED SUNDAY
THROUGH WEDNESDAY DOWNWIND OF LAKE MICHIGAN AS SEVERAL ROUNDS OF
LAKE EFFECT SNOW SHOWERS IMPACT THE AREA.

WIND CHILLS WILL DROP TO ZERO DEGREES OR COLDER SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-091015-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
507 AM EST FRI JAN 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

GALE FORCE WIND GUSTS ARE POSSIBLE LATE SATURDAY NIGHT THROUGH
SUNDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 4:41 AM ESTGale WatchIWX11 hr
Jan 8, 3:21 PM ESTWinter Storm WatchIWXElkhart, LaGrange, Marshall, Pulaski, Starke14 hr

Nearby

Gale Warnings in Indiana, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.